Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suffering from fever, stomach ache, headache, nausea, loose stools, body ache. On metrogyl. What is wrong?

I have a question. I was suffering from fever, stomach ache, headache, nausea, loose stools, body ache in the first week March '13. My doctor gave me some medicines like cifran, Dolo-650 etc. Fever Subsided when taking the medine and came back after 4 to 5 hours. Temperature was constantly around 102F to 103.5F. After that blood tests like Typhoid, Malaria, Dengue, Rat Fever, Urine Routine, Urine Culture. All tests were normal. Then I was given O-Flox 200 MG and Metrogyl 50 Mg through drips (through Venflon) and Gastroback tabletfor 3 days. Then fever subsided. Now I am having the same problem. Same things happen. Almost same medicines provided. All the same tests have been repeated now and there seems to be no problem. I wish to know if the problem is related to Fever or if there is some other complication. I had Reflex problem in stomach about 1 year back. What could be the problem? Could You . I will also upload my test reports.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
It could be some gastro-intestinal infection.
Indigestion, mild food poisoning.

you are taking proper medicine, wait for few more days, u will be alright.
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor